# SDR 99ZZZM326

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: S5337122622001
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-1 INSPECTION, FOUND THE FORWARD CARGO DOOR SILL DRAIN TRACK, SUPPORT PLATE AND WEB BETWEEN FRAMES 13 AND 18 CORRODED.  REMOVED AND REPLACED ALL THREE PARTS IAW SRM 53-37-80.  AIRCRAFT RETURNED TO SERVICE.  (M)
